# SDR 95ZZZX2780

- Difficulty date: May 9, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1078N
- Make and model: Bell 206L-1
- Aircraft serial: 45389
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 206032400027
- Condition: Cracked
- Location: Tailboom Ring
- Part time: 12,184 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF SHIMS IN ORDER TO COMPLY WITH TB 206L-94-169.  FORWARD RING WAS FOUND CRACKED UNDER SHIM AT LT LOWER ATTACH POINT.  APPARENTLY, THIS IS A STRESS CRACK CAUSED BY WORKING RIVETS IN THE INTERCOSTAL ASSEMBLY.
